# SDR HNAA2020110500295

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,959 hours, 44,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Indicator
- Part number: 701700083430
- Part serial: 024087
- Condition: Overheated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND IC-2 C/B POPPED (D-30) WITH BURNING SMELL AT NR 2 IC-600.  R & R NR 2 IC-600, REF AMM 31-42-01.  PERFORMED OPERATIONS CHECK, PER AMM 31-42--00-700-801-A.  ALL CHECKS NO BURNING SMELL.  OK FOR SERVICE.
